Alert archive / Georgia / River Flood Warnings in 2025
River Flood Warning 92, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Apr 7, 2025, 10:00 AM EDT for Gordon County, Murray County, Whitfield County, Georgia. It took effect at Apr 8, 2025, 6:00 PM EDT. It was in force for 21 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 7, 2025, 10:00 AM EDT (14:00 UTC)
- In effect from
- Apr 8, 2025, 6:00 PM EDT
- Expired
- Apr 9, 2025, 3:00 PM EDT
- In force
- 21 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Gordon County, GA, Murray County, GA, Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 111 km from the middle of the area, began a volume at 14:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Conasauga River at Tilton (TLNG1).
- Action stage
- 15 ft
- Minor stage
- 18 ft
- Moderate stage
- 24 ft
- Major stage
- 28 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02387000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
501
WGUS42 KFFC 071400
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1000 AM EDT Mon Apr 7 2025
...The National Weather Service in Peachtree City GA has issued a
Flood Warning for the following rivers in Georgia...
Conasauga River at Tilton affecting Whitfield, Gordon and Murray
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-080200-
/O.NEW.KFFC.FL.W.0092.250408T2200Z-250409T1900Z/
/TLNG1.1.ER.250408T2200Z.250409T0600Z.250409T1240Z.NO/
1000 AM EDT Mon Apr 7 2025
...FLOOD WARNING IN EFFECT FROM TUESDAY EVENING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...From Tuesday evening to Wednesday afternoon.
* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding
begins in the woodlands...fields and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 9:00 AM EDT Monday the stage was 15.3 feet and rising.
- Forecast...The river is expected to rise above flood stage
tomorrow evening to a crest of 18.2 feet early Wednesday
morning. It will then fall below flood stage Wednesday
morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$7 follow-up statements
458
WGUS82 KFFC 072118
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
518 PM EDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River at Tilton affecting Gordon, Murray and Whitfield
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-080930-
/O.EXT.KFFC.FL.W.0092.250408T2100Z-250409T2024Z/
/TLNG1.1.ER.250408T2100Z.250409T0600Z.250409T1424Z.NO/
518 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY AFTERNOON TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...From Tuesday afternoon to Wednesday afternoon.
* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding
begins in the woodlands, fields and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 5:00 PM EDT Monday the stage was 15.6 feet.
- Forecast...The river is expected to rise above flood stage
Tuesday afternoon to a crest of 18.3 feet early Wednesday
morning. It will then fall below flood stage late Wednesday
morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$796
WGUS82 KFFC 080132
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
932 PM EDT Mon Apr 7 2025
...The Flood Warning is extended for the following rivers in
Georgia...
Conasauga River at Tilton affecting Gordon, Whitfield and Murray
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles. Motorists should not attempt to drive
around barricades or drive cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-081345-
/O.EXT.KFFC.FL.W.0092.250408T2230Z-250410T0300Z/
/TLNG1.1.ER.250408T2230Z.250409T1200Z.250409T2100Z.NO/
932 PM EDT Mon Apr 7 2025
...FLOOD WARNING NOW IN EFFECT FROM TUESDAY EVENING TO WEDNESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...From Tuesday evening to Wednesday evening.
* IMPACTS...At 18.0 feet, flood stage is reached. Minor flooding
begins in the woodlands, fields, and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Monday the stage was 15.8 feet.
- Forecast...The river is expected to rise above flood stage
Tuesday evening to a crest of 18.4 feet Wednesday morning. It
will then fall below flood stage Wednesday afternoon.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
18.4 feet on 02/19/1942.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$
SEC748
WGUS82 KFFC 080829
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
429 AM EDT Tue Apr 8 2025
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River at Tilton affecting Gordon, Whitfield and Murray
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Motorists should not attempt to drive around barricades or drive
cars through flooded areas.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-082030-
/O.CON.KFFC.FL.W.0092.250408T2230Z-250410T0300Z/
/TLNG1.1.ER.250408T2230Z.250409T1200Z.250409T2100Z.NO/
429 AM EDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT FROM THIS EVENING TO WEDNESDAY
EVENING...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...From this evening to Wednesday evening.
* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding
begins in the woodlands...fields and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 4:00 AM EDT Tuesday the stage was 16.3 feet.
- Forecast...The river is expected to rise above flood stage
this evening to a crest of 18.4 feet tomorrow morning. It
will then fall below flood stage tomorrow afternoon.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$199
WGUS82 KFFC 081843
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
243 PM EDT Tue Apr 8 2025
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River at Tilton affecting Gordon, Whitfield and Murray
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-090645-
/O.EXT.KFFC.FL.W.0092.250409T0200Z-250409T1600Z/
/TLNG1.1.ER.250409T0200Z.250409T0600Z.250409T1000Z.NO/
243 PM EDT Tue Apr 8 2025
...FLOOD WARNING NOW IN EFFECT FROM THIS EVENING TO WEDNESDAY
AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...From this evening to Wednesday afternoon.
* IMPACTS...At 18.0 feet, Flood stage is reached. Minor flooding
begins in the woodlands...fields and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 2:00 PM EDT Tuesday the stage was 17.0 feet.
- Forecast...The river is expected to rise above flood stage
late this evening to a crest of 18.2 feet just after midnight
tonight. It will then fall below flood stage tomorrow
morning.
- Flood stage is 18.0 feet.
- Flood History...This crest compares to a previous crest of
18.1 feet on 02/06/2022.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$435
WGUS82 KFFC 090115
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
915 PM EDT Tue Apr 8 2025
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River at Tilton affecting Murray, Whitfield and Gordon
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-091315-
/O.CON.KFFC.FL.W.0092.250409T0200Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
915 PM EDT Tue Apr 8 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...Until Wednesday afternoon.
* IMPACTS...At 18 feet, Flood stage is reached. Minor flooding
begins in the woodlands, fields and pastures along the river
upstream and downstream from the gage on the Brackett Ridge Road
bridge.
* ADDITIONAL DETAILS...
- At 9:00 PM EDT Tuesday the stage was 17.4 feet.
- Forecast...The river is expected to rise to a crest of 18
feet Wednesday morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$200
WGUS82 KFFC 090920
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
520 AM EDT Wed Apr 9 2025
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River at Tilton affecting Gordon, Murray and Whitfield
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at weather.gov/atlanta.
&&
GAC129-213-313-091600-
/O.CON.KFFC.FL.W.0092.000000T0000Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
520 AM EDT Wed Apr 9 2025
...FLOOD WARNING REMAINS IN EFFECT UNTIL THIS AFTERNOON...
* WHAT...Minor flooding is forecast.
* WHERE...Conasauga River at Tilton.
* WHEN...Until this afternoon.
* IMPACTS...At 18feet, Flood stage is reached. Minor flooding begins
in the woodlands...fields and pastures along the river upstream
and downstream from the gage on the Brackett Ridge Road bridge.
* ADDITIONAL DETAILS...
- At 5:00 AM EDT Wednesday the stage was 17.7 feet.
- Forecast...The river is expected to rise to a crest of 18
feet this morning.
- Flood stage is 18 feet.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$249
WGUS82 KFFC 091602
FLSFFC
Flood Statement
National Weather Service Peachtree City GA
1202 PM EDT Wed Apr 9 2025
...The Flood Warning is expired for the following rivers in
Georgia...
Conasauga River at Tilton affecting Murray, Whitfield and Gordon
Counties.
GAC129-213-313-091715-
/O.EXP.KFFC.FL.W.0092.000000T0000Z-250409T1600Z/
/TLNG1.1.ER.250409T1200Z.250409T1200Z.250409T1200Z.NO/
1202 PM EDT Wed Apr 9 2025
...FLOOD WARNING HAS EXPIRED...
The Flood Warning has expired for
the Conasauga River at Tilton.
* ADDITIONAL DETAILS...
- At 11:00 AM EDT Wednesday the stage was 17.8 feet.
- Forecast...The river appears to have crested just below flood
stage. River levels should remain steady this afternoon
before gradually falling overnight.
- http://www.weather.gov/safety/flood
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495
3471 8497
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Apr 7, 6:57 AM EDT, 3 hours 3 minutes earlier.
Area forecast discussion, Apr 7, 6:57 AM EDT, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 657 AM EDT Mon Apr 7 2025 ...New 12Z Aviation Discussion... .SHORT TERM... (Today through Tuesday) Issued at 330 AM EDT Mon Apr 7 2025 Current radar loop shows a line of showers and thunderstorms extending from the LA/AL Gulf coast, across GA, up into the Mid Atlantic, and over the New England states. This frontal boundary has currently stalled between the ATL and MCN areas with showers and isolated thunderstorms training northward across the state. We have see 2 to 3 inches across the CWA from this system and we are looking for another 1 to 2 inches today. We have seen a few creeks and rivers respond to this amount of precipitation but we have not have much in the way of flash flooding. Will still keep a close eye on things today with the anticipated precipitation still to come. Will also continue the current Flood Watch with it expiring around 8pm this evening. The models are in very good agreement showing this boundary staying fairly stationary this morning then beginning to push south and east this afternoon, finally exiting the area late tonight. We could still see some isolated severe storms across east central portions of the state today before this front exits the area but instability indices are lacking. The best location for severe storms today will be along and south of a Cordele to Augusta line. This meshes well with the current slight risk area SPC has drawn over the region. Once this front exits the area, a much drier and cooler airmass will begin to move in across the area. High temps today will be mainly in the 60s and 70s with some 50s across North GA and some 80s across SE portions of the CWA. The cooler airmass begins to push into North GA this evening with lows expected in the upper 30s to near 50. High temps Tuesday will only get up into the 50s and 60s but the cold temps really move in Tues night. We will see near freezing temps across north and portions of west GA Wed morning. 01 && .LONG TERM... (Tuesday night through Sunday) Issued at 330 AM EDT Mon Apr 7 2025 Cold air advection will continue Tuesday night into Wednesday morning within northwesterly low level flow and an Arctic surface high pressure moving through the Midwest. Clear skies and light winds will furthermore aid in radiational cooling. Temperatures on Wednesday morning will be the coolest we've seen in a few weeks, with lows forecast to drop into the low to mid 30s in areas north of I-85. Areas to the south of I-85 are forecast to see low temperatures mainly in the upper 30s to low 40s. The coldest locations in north and west Georgia will likely see development of at least patchy front, warranting the issuance of a Frost Advisory in a coming forecast package. A Freeze Warning may furthermore in locations in the far northwest and higher elevations where temperatures could approach or drop below 32 degrees. Consultation will be had with the state climatologist as to whether or not the mountain areas have begun the growing season, which will dictate the need for products in those counties, as well. On Wednesday, the center of the surface high will become positioned to the northeast of the forecast area, at which point the low level winds will shift to the southeast. This will bring an end to the CAA regime, and the airmass will begin to moderate with plenty of sunshine. Highs on Wednesday will be about 3-5 degrees below climatological normals, in the 60s in north Georgia and low 70s in central Georgia. On Thursday, a mid-level trough and associated surface low will move from the upper Great Plains into the lower Midwest. A cold front extending from the low will bring a return of showers and thunderstorms to far north Georgia by Thursday afternoon. By this time, dewpoints will have struggled to get back above 50, even with increasing southwesterly low level flow. Because of this, instability appears that it will be quite limited ahead of the frontal boundary. With SBCAPE values generously between 200-400 J/kg in the peak heating hours, isolated thunderstorms will be possible but the severe threat is expected to be limited. As the trough continues to deepen Thursday night into Friday, it will advance the front and associated precipitation southeastward through the area. With marginal instability once again, scattered showers and isolated thunderstorms will linger on Friday, coming to an end by Friday night. By early Saturday, the aforementioned trough will become cut off from the jet well to the north, positioning Georgia underneath northwesterly flow on the back side as it meanders to the east. In the event this occurs, it will promote pleasant weather this weekend, with cool temperatures and mostly clear skies on Saturday and Sunday. King && .AVIATION... (12Z TAFS) Issued at 615 AM EDT Mon Apr 7 2025 The frontal boundary laying across the state continues to bring showers and thunderstorms to the region. The main line has stalled over the ATL to MCN corridor and will stay there through the morning hours. Ceilings expected in the MVFR and IFR range with precipitation expected through 18z-20z. Will see ceilings lift later this afternoon into the evening hours and becoming clear after 04z Tue. Winds are mainly out of the SW but will turn to the West around daybreak then to the NW this afternoon. Will see wind speeds stay in the 7-14kt range with slightly higher gust. //ATL Confidence...12Z Update... Confidence medium to high on all elements 01 && .PRELIMINARY POINT TEMPS/POPS... Athens 69 43 65 39 / 90 10 0 0 Atlanta 67 44 61 40 / 80 10 0 0 Blairsville 64 36 56 31 / 60 0 0 0 Cartersville 64 40 59 34 / 50 10 0 0 Columbus 69 44 67 39 / 90 10 0 0 Gainesville 67 44 62 40 / 70 0 0 0 Macon 72 45 67 41 / 100 30 0 0 Rome 63 40 60 33 / 40 0 0 0 Peachtree City 67 42 63 36 / 90 10 0 0 Vidalia 83 50 71 47 / 90 70 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for GAZ001>009-011>016-019>025- 027-030>038-041>050-052>061-066>073-078>084-089>095-102>104. && SHORT TERM...01 LONG TERM....King AVIATION...01
Hazardous weather outlook, Apr 7, 6:04 AM EDT, 3 hours 56 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 604 AM EDT Mon Apr 7 2025 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-081015- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 604 AM EDT Mon Apr 7 2025 This Hazardous Weather Outlook is for north and central Georgia. .DAY ONE...Today and Tonight... Thunderstorms are expected across central and east Georgia through this afternoon. Some storms could become strong to severe, capable of producing damaging winds, locally heavy rainfall, and frequent lightning. A brief tornado also cannot be ruled out. A Flood Watch is in effect through 8 PM this evening across north and portions of central Georgia due to periods of heavy rainfall and the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Frost and freeze concerns may develop across portions of north Georgia Tuesday night into Wednesday morning. Isolated to scattered thunderstorms will be possible across north and central Georgia on Thursday and Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, Apr 7, 8:18 AM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
818 AM EDT Mon Apr 7 2025
GAZ025-027-035-036-071245-
Madison GA-Jackson GA-Barrow GA-Clarke GA-
818 AM EDT Mon Apr 7 2025
...A strong thunderstorm will impact portions of southeastern Barrow,
northwestern Clarke, southeastern Jackson and southwestern Madison
Counties through 845 AM EDT...
At 818 AM EDT, a strong thunderstorm was near Statham, or near
Winder, moving northeast at 35 mph.
HAZARD...Up to 40 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Westgate Park, James Holland Youth Sports Cmpx, Bear Creek Reservoir,
Statham, Sandy Creek Recreation Area, Oconee Heights, Athens,
Barretts Mill, Arcade, Nicholson, Athens-Clarke County, Bogart, and
Jefferson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3408 8332 3396 8334 3395 8352 3397 8354
3395 8357 3394 8366 3405 8370 3415 8340
TIME...MOT...LOC 1218Z 247DEG 30KT 3401 8364
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPHSpecial weather statement, Apr 7, 8:57 AM EDT, 1 hour 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
857 AM EDT Mon Apr 7 2025
GAZ027-038-039-050-051-061-062-071345-
Taliaferro GA-Wilkes GA-Madison GA-Hancock GA-Warren GA-
Oglethorpe GA-Greene GA-
857 AM EDT Mon Apr 7 2025
...Strong thunderstorms will impact portions of northwestern Warren,
northeastern Hancock, northeastern Greene, Taliaferro, Wilkes,
Oglethorpe and central Madison Counties through 945 AM EDT...
At 856 AM EDT, a line of strong thunderstorms was along a line
extending from Smithonia to near Philomath to near Phoenix, and
moving east at 50 mph.
HAZARD...40 to 50 mph wind, frequent cloud to ground lightning and
heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Hutchings, Holliday Park, Lexington, Powelton, Mesena, Lyneville,
Vesta, Point Peter, Jacksons Crossroads, Lundberg, Woodville, White
Plains, Comer, Floral Hill, Aonia, Barnett, Rayle, Rocky Creek Fire
Dept., Raytown, and Watson Mill Bridge State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3361 8265
3346 8259 3334 8302 3364 8311 3378 8318
3425 8327 3424 8317 3427 8311 3423 8308
3417 8310 3401 8294 3397 8278 3398 8265
3386 8261 3387 8257 3380 8258 3364 8248
TIME...MOT...LOC 1256Z 257DEG 51KT 3399 8318 3372 8305 3338 8324
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 9:56 PM EDT | River Flood Warning | FFC | Chattooga | 18 hr |
| Apr 6, 10:14 PM EDT | River Flood Warning | FFC | Fayette, Spalding | 12 hr |
| Apr 6, 10:18 PM EDT | River Flood Warning | FFC | Crawford, Talbot, Taylor, Upson | 36 hr |
| Apr 6, 10:25 PM EDT | River Flood Warning | FFC | Bibb, Houston, Jones, Monroe, Twiggs | 66 hr |
| Apr 6, 11:28 PM EDT | Special Weather Statement | FFC | Floyd | 32 min |
| Apr 6, 11:41 PM EDT | Special Weather Statement | FFC | Chattahoochee, Stewart | 34 min |
| Apr 6, 11:59 PM EDT | Tornado Warning | FFC | Chattahoochee, Stewart | 31 min |
| Apr 7, 12:21 AM EDT | Tornado Warning | FFC | Chattahoochee, Marion, Stewart | 24 min |
| Apr 7, 12:49 AM EDT | Special Weather Statement | FFC | Marion, Taylor | 26 min |
| Apr 7, 1:19 AM EDT | River Flood Warning | FFC | Forsyth | 119 min |
| Apr 7, 3:21 AM EDT | River Flood Warning | FFC | Whitfield | 36 hr |
| Apr 7, 6:16 AM EDT | River Flood Warning | FFC | Gilmer | 10 hr |
| Apr 7, 6:18 AM EDT | River Flood Warning | FFC | Murray, Whitfield | 33 hr |
| Apr 7, 7:20 AM EDT | Tornado Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Meriwether and 2 more | 40 min |
| Apr 7, 7:52 AM EDT | Tornado Warning | FFC | Henry | 13 min |
| Apr 7, 8:02 AM EDT | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Morgan, Newton, Walton | 43 min |
| Apr 7, 8:18 AM EDT | Special Weather Statement | FFC | Jackson | 27 min |
| Apr 7, 8:20 AM EDT | Severe Thunderstorm Warning | FFC | Clarke, Greene, Morgan, Oconee, Oglethorpe, Walton | 40 min |
| Apr 7, 8:37 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Hancock, Jasper, Morgan, Putnam | 33 min |
| Apr 7, 8:51 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Sumter, Wilcox | 39 min |
| Apr 7, 8:57 AM EDT | Special Weather Statement | FFC | Madison, Oglethorpe, Taliaferro, Wilkes | 48 min |
| Apr 7, 9:30 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Crisp, Dodge, Dooly, Pulaski, Wilcox | 35 min |
| Apr 7, 9:48 AM EDT | Tornado Warning | FFC | Crisp, Dodge, Pulaski, Wilcox | 25 min |
| Apr 7, 10:17 AM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 43 min |
| Apr 7, 10:18 AM EDT | Special Weather Statement | FFC | Dodge | 27 min |
| Apr 7, 10:30 AM EDT | River Flood Warning | FFC | Floyd | 28 hr |
| Apr 7, 11:00 AM EDT | Special Weather Statement | FFC | Warren | 30 min |
| Apr 7, 11:58 AM EDT | Special Weather Statement | FFC | Telfair | 47 min |
| Apr 7, 12:43 PM EDT | River Flood Warning | FFC | Chattahoochee, Muscogee | 27 hr |
| Apr 7, 12:46 PM EDT | Special Weather Statement | FFC | Toombs | 44 min |
| Apr 7, 2:00 PM EDT | Freeze Watch | FFC | Bartow, Carroll, Catoosa, Chattooga, Cherokee, Dade and 17 more | 13 hr |
| Apr 7, 2:50 PM EDT | River Flood Warning | FFC | Baldwin, Washington, Wilkinson | 20 hr |
| Apr 7, 4:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Apr 7, 5:03 PM EDT | Special Weather Statement | FFC | Montgomery, Wheeler | 42 min |
| Apr 7, 5:07 PM EDT | River Flood Warning | FFC | Floyd | 41 hr |
| Apr 7, 5:40 PM EDT | River Flood Warning | FFC | Jones | 17 hr |
Nearby
River Flood Warnings in Georgia, 2025Every river flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.